MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION WIRE 6500F TEMP HEARTWIRE; HEART-VALVE, MECHANICAL

MEDTRONIC HEART VALVES DIVISION WIRE 6500F TEMP HEARTWIRE; HEART-VALVE, MECHANICAL
Model Number 6500F
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that a non-medtronic valve was implanted using this temporary pacing lead.The lead was removed following the surgery.The patient developed an aspergillus infection sometime after the surgery and had the non-medtronic valve replaced 5 days later.There are no specific allegations against the lead, however the health care professional (hcp) is reporting all the products used during that surgery.The hcp stated patient is doing well.

Brand Name
WIRE 6500F TEMP HEARTWIRE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6826763
Report Number2025587-2017-01491
Device Sequence Number13467702
Product Code LWQ
UDI-Device Identifier20643169310111
UDI-Public20643169310111
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140972
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2018
Device Model Number6500F
Device Catalogue Number6500F
Device Lot NumberDAA052307F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2017
Initial Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR